Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ceramic filling on upper right molar. Why am I uncomfortable while chewing?

I got a ceramic filling on my upper right molar and gone for couple of adjustments too. All looked normal for two weeks. All of a sudden, I felt some mild pain in that filled molar while biting or chewing and I feel like , iam not biting with my original teeth and biting with some other thing. And kind of so uncomfortable while chewing foods. Today morning, I noticed a very tiny black spot on the gum in between the filled upper molar tooth and filled wisdom tooth . I really wonder what it is? And what is the cause of my pain. I got filling on both upper molar and wisdom tooth just a month back. Please advice me. Your help is appreciated. Thanks in advance. I really got a good oral hygiene and don t have any smoking or drinking habits.
Asked On : Sun, 26 Aug 2012
Answers:  3 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
hello and welcome to hcm forum Prettal,
i would be glad to answer your query, according to the the dental history provided by you it seems, that the ceramic filling is either too high or there is some infection present in the tooth, pain is usually present following trauma or infection in your teeth, you have not mentioned if there is swelling associated with the pain, i assume there is no swelling.
i would like to advise you to visit your dentist again and ask him to check the filling once again ,as it is hurting you.
also, the black spot over the gum needs to be checked clinically in order to rule out a diagnosis.
till then ,start with warm saline rinses(3-4 times/day),and avoid biting from the affected side.

i hope i answered your query,
i wish you good health,
take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Dentist, Orthodontics Dr. Rachna Dubey's  Response
First of all,that was not a ceramic filling.All tooth coloured fillings are composite fillings. I thougth you must be having chronic infection in root area(periapical region) of either first molar or second molar (upper right).Diagnosis can be confirmed through OPG radiograph.I thing it is because of caries exposure and periapical abscess inright upper first or second molar and may be infection present in both teeth.Treatment is to do root canal treatment(by latest wave one procedure)and to provide crowns on root canal treated tooth.This all procedure should done under antibiotic,analgesics, trypsin, chymotrypsin and b complex(five days course).In future ,if required minor surgical procedure(apicectomy)can be performed. So this way you will get relieved by pain ,sensation and rigth side will work hundred persent. All the best.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Dentist Dr. Sapna Purwaha's  Response
according to your dental history it seem your feelin has
high points that need to be removed if u still dont get relief
kindly get an xray done may be caries has not properly removed
and has approached pulp(tooth nerves area).

Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor